Sunday, April 18, 2010

Keep Going

I weighed in Friday and lost 6 lbs. for a total of 30.2 lbs. I have been feeling pretty sick the past 2 weeks. I went to the doctor and had blood work done and they called with the results on Friday saying everything is fine. The nurse said the doctor wanted to put me on an anti-depressant. I couldn't believe it. I went to see the doctor because my stomach was bothering me and that my energy level was way down. I said to the nurse I didn't know they prescribed anti depressants for energy and she was like oh yes. I am thinking my doctor is a pill pusher. I looked it up on line and it says this pill makes you gain major weight. What the heck is this doctor thinking. I am thinking of finding a new doctor.

This is going to be short because like I said I am not feeling well. I hope everyone has a great week.

4 comments:

Hollie said...

I'm sorry that you aren't feeling well. I pray you feel better very soon.

JCWillow99@gmail.com said...

Depression is a hard thing to deal with. Sometimes it causes physical symptoms.
It was hard for me to accept for a long time.
But the meds do help some.
Hope you feel better .
Take care..

Tabby said...

Hi Buddy,

Sorry to hear you have been feeling bad, but it's great that you lost more weight :) What reasons is this doctor giving you for putting you on those meds? Did he asked you a series of questions to see if you are depressed? I think you are right and not advise taking those pills with out a second opinion, they can cause more harm than good if you do not need them. My sister has been on depression pills on and off and they affect her weird. Becareful! Maybe you can try something natural like Ginseng pills for energy, they work great for me.
Hugs!!!

natalie said...

hi Dutch!
well I am so sorry that you were not feeling well..I hope you are better now!
Come by and see me at Lurkynat. If anti-depressants give you energy
that is interesting!
Did you hear abotu vitamin D being great for you?
hugs,natalie
Lurkynat